# SDR 97ZZZX2851

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732AJ
- Make and model: Cessna T210L
- Aircraft serial: T21061360
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 12806005
- Condition: Cracked
- Location: Nlg Downlock
- Component: 12805147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND A CRACK IN THE BEARING END OF THE NOSE GEAR ACTUATOR.  THE CRACK ORIGINATES AT THE DOWNLOCK PIN LOCATION AND EXTENDS FORWARD LONGITUDINALLY AROUND THE CASTING.  (NO PLAY WAS NOTED IN PIN WHEN C/W SEB 95-20).  POTENTIAL OF NOSE GEAR DOWNLOCK FAILURE IN NEAR FUTURE.
